My medical chart stated I was allergic to eggs and the doctor chose to inject my knee with S-One five days ago. It has caused severe pain, swelling, localized fever and redness. I can barely walk and have to stay on powerful pain meds. How does the body deal with this since it cannot pass or does it have to be removed? Will there be any other damage caused by this reaction and is the pain long-lasting?
This sounds more like a bad side effect then an allergic reaction. It can cause major pain and swelling in some people. Have you returned to the doc?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a Synvisc injection immediately after a synovial liquid extraction from my right knee ten days
Updated 29 Dec 2013 • 2 answers
I am 82 yrs old---I've had synvisc one shots in both knees it did not help I had a synvisc one shot?
Updated 5 Jul 2013 • 1 answer
Updated 15 Jul 2018 • 10 answers
Updated 11 Oct 2015 • 1 answer
Updated 11 Aug 2018 • 2 answers